# SDR USAA970143

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Chafed
- Location: Bs 1510
- Part time: 41,463 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND 10 INCH BY .75 INCH BY .026 INCH DEEP CHAFE AT BELT FRAME STA 1510 APPROXIMATELY 7 O'CLOCK POSITION.  INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (X)
